# SDR SWAA2021071683225

- Difficulty date: June 14, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN SEAT TRACK; ON CROWN AND IN WELL; BS 445-460; RBL 25; WL 208 ; / [01] REMOVED CORROSION ON CABIN SEAT TRACK ON CROWN AND IN WELL; STA 445-460; RBL 25; WL 208. MAX MATERIAL REMOVED WAS .026' .5' BY 1' ON TOP; .008' 1' BY 1'IN WELL. OUT OF LIMITS PER SRM 53-00-52-1A-1; SRM 51-10-02-0G-0.; [02] VERIFIED REMOVED CORROSION ON CABIN SEAT TRACK ON CROWN AND IN WELL; STA 445-460; RBL 25; WL 208. MAX MATERIAL REMOVED WAS .026' .5' BY 1' ON TOP; .008' 1' BY 1'IN WELL. OUT OF LIMITS PER SRM 53-00-52-1A-1; SRM 51-10-02-0G-0.; [03] CHANGED CORR LEVEL TO LEVEL 2; [04] CORRECTED DIMENSIONS IN CHECK BOXES; [05] CORRECTED DIMENSIONS IN CHECK BOXES; [06] MEASURED DEPTH WITH DIAL DEPTH GAUGE ID# ATS1225; S/N UNKNOWN; EXPIRES 04/2022; [07] VERIFIED MEASURED DEPTH WITH DIAL DEPTH GAUGE ID# ATS1225; S/N UNKNOWN; EXPIRES 04/2022; [08] REMOVED DAMAGED SEAT TRACK STA 370-480; RBL 25; WL 208 PER SRM 51-40-02-0G-0.; [16] REMOVED AND REPLACED SEAT TRACK BS 370-480; RBL 25; WL 208 PER SRM 51-40-02-0G-0; BOEING DWG # 143A5300; [17] SEAT TRACK REPLACEMENT COMPLETE
